中文   English

Kathy Q. Ji

Professor

Homepage: http://cam.tju.edu.cn/~ji/

Tel:

Email: kathyji@tju.edu.cn

Research Interests
• Enumerative Combinatorics

• The Theory of Partitions

• q-Series

Education
• 1999.09 -- 2003.07, B.S, Mathematics, Nanjing Normal University, China

• 2003.09 -- 2007.07, Ph. D., Mathematics,Nankai University, China

Selected Publications
• William Y.C. Chen, Kathy Q. Ji, and Wenston J.T. Zang, The spt-crank for ordinary partitions, J.ReineAngew. Math. 711 (2016) 231-249.

• William Y.C. Chen, Kathy Q. Ji, and Wenston J.T. Zang, Proof of the Andrews-Dyson-Rhoades conjecture on the spt-crank, Adv. Math. 270 (2015) 60-96.

• Kathy Q. Ji, Thecombinatorics of k-marked Durfee symbols, Trans. Amer. Math. Soc. 363 (2011) 987-1005.

• Guo-Niu Han and Kathy Q. Ji, Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition, Trans. Amer. Math. Soc. 363 (2011) 1041-1060.

• William Y. C. Chen and Kathy Q. Ji, Weighted forms of Euler’s theorem, J. Combin. Theory A 114 (2007) 360-372.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China